# SDR DHL2001712017

- Difficulty date: October 20, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Grommet
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED ON S/O PANEL AUXILIARY.  REMOVED NR 3 FIRE LOOP CLAMP GROMMETS IAW B727 MM 26-11-00.  OPERATIONAL CHECK SERVICEABLE.
